Hydrocodone and acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a painkiller containing both the opioid medication, hydrocodone, and acetaminophen (Tylenol).
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Full Question: My daughter who is 15 has been suffering from daily migraines since March 2008. She sees a neurologist. They first... Read more »
Voluntary recalls were issued for specific lots of two opioid pain relievers and one medication for tension headaches. The affected drugs... Read more »
Yesterday the U.S. Food and Drug Administration announced that it is asking manufacturers of prescription combination products that contain... Read more »
You've probably been hearing in the news that an FDA advisory panel has recommended lowering the maximum recommended dose of acetaminophen... Read more »